# SDR FDEA202207191768

- Difficulty date: July 19, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N164FE
- Make and model: Boeing 767-300
- Aircraft serial: 43554
- Aircraft time: 6,760 hours, 3,253 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 114T21702
- Condition: Cracked
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, #8 SLAT, JUST OUTBOARD OF THE INBOARD TRACK CUTOUT, FIXED LEADING   EDGE FORMER IS CRACKED. REMOVED AND REPLACED NOSE FORMER AT R/W FIXED L/E STA OSS 430 IAW FEDEX E.A. H-5720-  T0369442-P1, TITLE: WING - SECONDARY WING STRCT - FIELD SERVICE EVALUATION, RH WING   OSS 430 AND 437, LEADING EDGE NOSE FORMER AND ANGLE REPLACEMENT
